# SDR ASAA0944798

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928165
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ROUND HOLES THROUGH STRINGER.  REMOVED DAMAGED SECTION OF STRINGER, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-00-53.
